# SDR HNAA2013032600184

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 45,135 hours, 52,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT TOP, LT AFT AND RT MOST AFT TOP EMERGENCY SIGNS ARE DIM.  R & R BULBS IN EMERGENCY EXIT SIGNS.  OPS CHECKED GOOD.  RESECURED LENS.
